Skip to Global Navigation Skip to Local Site Navigation Skip to Main Content

Jeremy Thibodeaux

Assistant Professor of Mathematics

Jeremy Thibodeaux
Jeremy Thibodeaux

Dr. Thibodeaux received a Ph.D. in mathematics from the University of Louisiana at Lafayette in 2007. That same year, he took a position as Assistant Professor at the University of Central Oklahoma. He joined the Loyola faculty in the fall of 2010.

Dr. Thibodeaux’s research has been in the study of hyperbolic partial differential equations and numerical analysis as they pertain to population and cellular biology. Most recently, his work has been focused on erythropoiesis (red blood cell production) and the within-host dynamics of malaria infection.

As a graduate student and a faculty member, Dr. Thibodeaux has taught a wide variety of courses ranging from freshman algebra to a senior level course in partial differential equations.
 

Recent Publications

  • A.S. Ackleh, B. Ma, and J.J. Thibodeaux, A second-order high resolution finite difference scheme for a structured erythropoiesis model subject to malaria infection, submitted.
  • A.S. Ackleh and J.J. Thibodeaux, A second-order finite difference scheme for a mathematical model of erythropoiesis, in revision.
  • . L. Birch, J. Thibodeaux, and R.P. Tucci, Zero divisor graphs of finite direct products of finite rings, submitted.
  • J.J. Thibodeaux and Timothy Schlittenhardt, Optimal treatment strategies for malaria infection, Bulletin of Mathematical Biology, 73, 2791-2808 (2011).
  • J.J. Thibodeaux, Modeling erythropoiesis subject to malaria infection, Mathematical Biosciences, 225, 59-67 (2010).

Degrees

Ph.D., University of Louisiana at Lafayette, 2007